# SDR DALA14010870924

- Difficulty date: February 19, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 65,706 hours, 49,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED BOTH FWD OVERWING EXIT SIGNS WERE INOPERATIVE. REPLACED DEAD BATTERY PACK B5-104 IAW AMM 33-51. OPS CHECKED GOOD.
